Aug 21 had total knee replacement, now at home I am suffering with frequent urination, every hour on the hour, day and night, I am taking percoset and xeralto also vitamins etc., I get no proper rest to heal the knee as I am up and down all the time, any help appreciated
The percocet may be effecting the ability of your bladder to empty. This way, you'd have most of the urine left in your bladder and would have to go again soon. The other possibility is that you have a urinary tract infection. Do you have any burning when you urinate? Does your urine look cloudy?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Aug 2011 • 2 answers
Posted 1 Jun 2014 • 4 answers
Knee Joint Replacement - My knee replacement destroyed the right side of my body. My thigh, hip, and
Posted 18 Mar 2016 • 2 answers
Posted 30 Oct 2016 • 0 answers
Posted 19 days ago • 1 answer